Jianqing  Fan
Jianqing Fan
Professor of Statistics, Professor of Finance, Princeton University
Adresse e-mail validée de princeton.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Variable selection via nonconcave penalized likelihood and its oracle properties
J Fan, R Li
Journal of the American statistical Association 96 (456), 1348-1360, 2001
78352001
Variable selection via nonconcave penalized likelihood and its oracle properties
J Fan, R Li
Journal of the American statistical Association 96 (456), 1348-1360, 2001
78332001
Local polynomial modelling and its applications: monographs on statistics and applied probability 66
J Fan, I Gijbels
Routledge, 2018
69132018
Nonlinear time series: nonparametric and parametric methods
J Fan, Q Yao
Springer Science & Business Media, 2008
22912008
Sure independence screening for ultrahigh dimensional feature space
J Fan, J Lv
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2008
22692008
Design-adaptive nonparametric regression
J Fan
Journal of the American statistical Association 87 (420), 998-1004, 1992
18011992
Local linear regression smoothers and their minimax efficiencies
J Fan
The annals of Statistics, 196-216, 1993
12271993
Challenges of big data analysis
J Fan, F Han, H Liu
National science review 1 (2), 293-314, 2014
11782014
Bootstrap methods: A guide for practitioners and researchers
MR Chernick
John Wiley & Sons, 2011
11182011
On the optimal rates of convergence for nonparametric deconvolution problems
J Fan
The Annals of Statistics, 1257-1272, 1991
10061991
High-dimensional statistics: A non-asymptotic viewpoint
MJ Wainwright
Cambridge University Press, 2019
9562019
Nonconcave penalized likelihood with a diverging number of parameters
J Fan, H Peng
The annals of statistics 32 (3), 928-961, 2004
9562004
Asymptotic theory of statistics and probability
A DasGupta
Springer Science & Business Media, 2008
9402008
Generalized partially linear single-index models
RJ Carroll, J Fan, I Gijbels, MP Wand
Journal of the American Statistical Association 92 (438), 477-489, 1997
8921997
A selective overview of variable selection in high dimensional feature space
J Fan, J Lv
Statistica Sinica 20 (1), 101, 2010
8602010
Variable bandwidth and local linear regression smoothers
J Fan, I Gijbels
The Annals of Statistics, 2008-2036, 1992
8041992
Variable bandwidth and local linear regression smoothers
J Fan, I Gijbels
The Annals of Statistics, 2008-2036, 1992
8041992
Statistical estimation in varying coefficient models
J Fan, W Zhang
The annals of Statistics 27 (5), 1491-1518, 1999
7931999
Generalized likelihood ratio statistics and Wilks phenomenon
J Fan, C Zhang, J Zhang
Annals of statistics, 153-193, 2001
7512001
Profile likelihood inferences on semiparametric varying-coefficient partially linear models
J Fan, T Huang
Bernoulli 11 (6), 1031-1057, 2005
7332005
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20